On deviations between empirical and quantile processes for mixing random variables
Gutti Jogesh Babu and
Kesar Singh
Journal of Multivariate Analysis, 1978, vol. 8, issue 4, 532-549
Abstract:
Let {Xn} be a strictly stationary [phi]-mixing process with [Sigma]j=1[infinity] [phi]1/2(j)
Keywords: Stationarity; [phi]-mixing; strong-mixing; empirical; distribution; function; quantiles; Markov's; inequality; Borel-Cantelli; lemma; law; of; iterated; logarithm; central; limit; theorem; strong; approximations (search for similar items in EconPapers)
Date: 1978
References: Add references at CitEc
Citations: View citations in EconPapers (15)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(78)90031-3
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:8:y:1978:i:4:p:532-549
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Journal of Multivariate Analysis is currently edited by de Leeuw, J.
More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().